# SDR AALA202112144947

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737*
- Aircraft serial: 31156
- Aircraft time: 27,034 hours, 11,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW DELAMINATED NEAR LH EDGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
